Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sad Vicky

Veteran Member
  • Content Count

    70
  • Joined

  • Last visited

Everything posted by Sad Vicky

  1. Great post Tiffaniez! I tried to cut out a lot of foods from my diet once, and i ended up anemic and my acne got worse. You should consider following a balance diet, getting enough sleep and exercise.
  2. I understand you completely laceygirl. I am also a mother of two children and i know how much more things i could do with them if i was cleared. But i know my love for them is stronger than my hate for acne. I just try to be strong, but sometimes i have to cancel activities with them because my face looks terrible. Laceygirl maybe accutane is just not right for you anymore and is making you more depressed. Also find a support group to help you quit smoking because that may be making your a
  3. your story touched me profundly . I hope the best for your future. God loves you much. Sorry that this happened to you my son, just keep your head up and do not despair.
  4. I havent had any problems with a loss of sex drive, headaches, or anything of that nature. I havent noticed any negative side effects. I still have the occassional breakout, but it is very minor in comparison to what I used to have. I buy all of my vitamins/supplements through Life Extension (lef.org) because of the high quality of their products, but I am sure you can find the supplements at your local health store. I know I have seen saw palmetto at Whole Foods. Good Luck! Let me know if it wo
  5. ^^i have almost the same concerns as you. Did you notice any side effects on libido or did you get headaches? Thanks.
  6. Forget her as a friend, ditch her, she is mean and will never change. She knows she hurts you with all her pathetic comments. She is not worth it of your friendship. Surround yourself with good people. You are still very young and do not need to take her crap. Be strong..Good luck.
  7. I agree with you 2freshtoclean, diet won't do jack for her severe acne right now. OP i had the same severe acne as yours when i was in college and accutane was the only thing that really help me. I did the diet, the antis, the topicals and nothing helped: only accutane. Do not waste time, maybe you can get help from family members or your fiance to pay for the accutane. You deserve to enjoy your time in college! I wish you the best.
  8. I'm in the same boat. I don't want people looking at me and thinking that I'm on drugs. I even canceled one doctor's appointment recently, did not want to deal with people staring at my face, especially here in New York where almost everybody has clear skin. I feel you my friend, i have two children and all they want is to go out when i want to go hide in a hole. But i somehow pull through most of the time and go out just so they do not feel bad. I hope accutane clears you finally. I alrea
  9. One thing.. make sure the one a day pill you are taking does not contain iodine becuase iodine might aggravate your acne.. Good luck!
  10. Bandito i feel your pain. Acne almost destroyed all my self steam when i had it severe at age 22. I wanted to end it all. I was into so much pain(face full of cysts the sizes of baseballs) that i missed like 3 weeks of college. I went to the derm and he prescribed accutane. It worked on reducing my oily gross skin and the huge cysts. Finally i could concentrate on my studies and had peace of mind. So Bandito, have you ever considered taking accutane? I tell you it was the only thing tha
  11. Thank you for your answer. Right now i only take one capsule with my lunch because i took two the first day and yes it did give me heartburn. The capsules are 600mg and are gluten free. Gosh i hope this works alone with probiotics and a good diet, i just want this acne gone. I hope yours clear soon too.
  12. Hi Jemini, how long can i take digestive enzymes? I started taking Betaine HCL since Monday and by God i think they are helping my moderate acne. Thank you for your post, is so informative.
  13. Hi Carmen, I understand what you are going through, it sucks.......but how about giving accutane a chance? I was on accutane at age 23 and while it did not cure it, it gave me a rest period of clear skin so that i could relax again and had a normal life. Right now i am experimenting on new things to balance my hormones. I'm taking a product called "Progreens" which contains vitamins, probiotics and veggies. I also take digestive enzymes and pau'darco. After spending enormous amount of time
  14. no, i feel a lot of sympathy because i know what they are going through, but i know many people dislike me for my acne(clear skin people). I can see it on their faces when they see me coming: It's like "here comes this face infested girl, why doesn't she go away". People are very shallow. Now to answer the op's question, no i would not do it. I think i suffer enough already.
  15. I think so too.... When my face is cleared i can deal with all kinds of problems that life brings. Then i start breaking out and everything else is non important, and i become overwhelm by everything.
  16. I agree on that. I'm a little underweight 5'4'' 106lb and people are always telling me that i'm too skinny, that i should eat more. Most of these people are overweight! But they all have clear skin, so i envy them so much :boohoo:
  17. I didn't know how to respond to this post in my previous response to fraxel. Are you currently clear on spiro Kcr? I might consider switching to another pill such as Yaz if it will keep me clear. I just don't want to quit the pill and have the cystic acne come back or have an unwanted pregnancy. That will really mess me up mentally. I just hope this depression leaves me soon! Thank you.
  18. Ha, ha fraxel, but right now I am having good sex with hubby. I am at my sexual peak and not even the pill has diminished my sex drive. Gosh, everything seems so fine in my life (career, children, finances), but then I have all these feelings of hopelessness. Thank you for the laugh.
  19. Thanks for your response 1982. I will into St. John worth and depression and its effects on the pill.
  20. Hi everyone. I need some advice guys. I am currently taking orthotricyclen to control my acne and PMS and i am having a major depression and mood swings right now. I've been on this birth control pill since January of 2007 and never had many side effects on it, just the regular nausea at the beginning of treatment. The good part is that I am totally clear and having a very busy life, but i am having all kinds of negative feelings. I don't enjoy any of my daily activities anymore and have f
×